# SDR C8GA20040024

- Difficulty date: October 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 56,141 hours, 29,903 cycles
- Engine: Pwa JT8D15
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 106122615
- Condition: Failed
- Location: Mlg
- Part time: 56,141 hours, 29,903 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, TAKE-OFF WARNING SOUNDED WHEN FLAPS SELECTED FROM 5 TO 2 DEGREES. HORN SILENCED WHEN CYCLED BACK TO 5 DEGREES. CYCLED GEAR AND GEAR HANDLE STUCK IN DOWN POSITION. AIRCRAFT RETURNED TO AIRPORT. TAKE-OFF HORN SOUNDED AGAIN WHEN FLAPS SELECTED FROM 25 TO 30 DEGREES. AIRCRAFT LANDED WITHOUT INCIDENT. FOUND GEAR AIR SENSE PROXIMITY SWITCH FAILED. REPLACED PROXIMITY SWITCH. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
